# SDR SWAA086513

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 51,943 hours, 44,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CARGO FLOOR SUPPORT BEAM CORRODED AT BS 859, LBL 3.  REPAIRED BEAM PER SWA EA.
